Home / Advanced Search

  • Title/Keywords

  • Author/Affliations

  • Journal

  • Article Type

  • Start Year

  • End Year

Update SearchingClear
  • Articles
  • Online
Search Results (1)
  • Open Access


    Solution of Fully Fuzzy System of Linear Equations by Linear Programming Approach

    Diptiranjan Behera1,2, Hong-Zhong Huang1, S. Chakraverty3

    CMES-Computer Modeling in Engineering & Sciences, Vol.108, No.2, pp. 67-87, 2015, DOI:10.3970/cmes.2015.108.067

    Abstract Fuzzy systems of linear equations play a vital role in various applications of engineering, science and finance problems. This paper proposes a new method for solving Fully Fuzzy System of Linear Equations (FFSLE) using the linear programming problem approach. There is no restriction on the elements of coefficient matrix. The proposed method is able to solve the system, when the elements of the fuzzy unknown vector are both non-negative and non-positive. Triangular convex normalized fuzzy sets are considered for the present analysis. Known example problems are solved and compared with the results of existing methods to illustrate the efficacy and… More >

Displaying 1-10 on page 1 of 1. Per Page